# SDR FDEA201806181514

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING  I/B FIXED L/E UPPER SURFACE STA XIS 247 FOUND WITH CHAFED MARK. REPAIR CARRIED OUT ON LT WING I/B FIXED L/E UPPER SURFACE AT STA XIS 247 AS PER SRM 57-40-02-2R FIG 201 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
